Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Jaw pain and back pain when urinating

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
Hello, im having jaw pain,bad back pain, and when i have to urinate, its just comes on real quick?
Posted Tue, 22 May 2012 in Back Pain
Answered by Dr. Mahesh Koregol 4 hours later

Thanks for your query.

I read your symptoms. Let me answer them one by one:

1) Urgency of urination is suggestive of urinary tract of infection (UTI). Kindly give early morning sample of urine for routine microscopic examination and culture and sensitivity of urine sample. You can take antibiotic based on sensitivity report to cure UTI.

2) Back pain and jaw pain are suggestive of early onset of arthritis. I suggest you take tablet Ibuprofen 200mg 3 times a day. These tablets are available over the counter.

If your pain does not get reduced with the tablets please consult an orthopedician for further evaluation of back pain who can examine you and get an x-ray if necessary.

I hope I answered you questions. I will be available for any follow-up queries you have.

Dr.Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor